Alert archive / New Jersey / Small Craft Advisories in 2012

Small Craft Advisory 33, NWS Philadelphia/Mount Holly

March 2, 2012

NWS Philadelphia/Mount Holly issued this small craft advisory at Mar 2, 2012, 3:56 AM EST. It was in force for 51 hr.

The area

The counties it named.

The facts

Issued
Mar 2, 2012, 3:56 AM EST (08:56 UTC)
Expired
Mar 4, 2012, 6:40 AM EST
In force
51 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

554 
WHUS71 KPHI 020856
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
356 AM EST FRI MAR 2 2012

ANZ450>455-022100-
/O.CAN.KPHI.SW.Y.0001.000000T0000Z-120302T1000Z/
/O.NEW.KPHI.SC.Y.0033.120302T0856Z-120303T2300Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
356 AM EST FRI MAR 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SATURDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL CRAFT ADVISORY.
IT IS IN EFFECT UNTIL 600 PM SATURDAY.

* WINDS...NORTHEAST TO EAST AT 10 TO 15 KNOTS WITH GUSTS UP TO 20
  KNOTS BECOMING SOUTHEAST TODAY. SOUTHEAST TO SOUTH AT 15 TO 20
  KNOTS WITH GUSTS UP TO 30 KNOTS TONIGHT. SOUTHWEST TO WEST AT 15
  TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS ON SATURDAY.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ430-431-022100-
/O.NEW.KPHI.SC.Y.0033.120303T0500Z-120303T2300Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
356 AM EST FRI MAR 2 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL CRAFT ADVISORY.
IT IS IN EFFECT FROM MIDNIGHT TONIGHT TO 600 PM SATURDAY.

* WINDS...SOUTHEAST TO SOUTH AT 10 TO 20 KNOTS WITH GUSTS UP TO
  25 KNOTS TONIGHT. SOUTHWEST TO WEST AT 10 TO 20 KNOTS WITH GUSTS
  UP TO 30 KNOTS ON SATURDAY.

* SEAS...2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL
VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

IOVINO
8 follow-up statements
391 
WHUS71 KPHI 022034
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 PM EST FRI MAR 2 2012

ANZ450>455-030845-
/O.EXT.KPHI.SC.Y.0033.000000T0000Z-120304T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
334 PM EST FRI MAR 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ430-431-030845-
/O.EXT.KPHI.SC.Y.0033.120303T0500Z-120304T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
334 PM EST FRI MAR 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
7 AM EST SUNDAY...

* WINDS...WEST 5 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

HEAVENER
267 
WHUS71 KPHI 030231
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
931 PM EST FRI MAR 2 2012

ANZ430-431-031445-
/O.EXT.KPHI.SC.Y.0033.120303T0231Z-120304T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
931 PM EST FRI MAR 2 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...SOUTHEAST WIND GUSTING TO 30 KNOTS THIS FRIDAY EVENING
  SHIFTS TO A WEST WIND GUSTING TO 30 KT BY MIDDAY SATURDAY.

* SEAS...1 TO 3 FEET...EXCEPT BRIEFLY 4 TO 5 FEET AT THE BAY
  ENTRANCE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

ANZ450>455-031445-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-120304T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
931 PM EST FRI MAR 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...SOUTHEAST WIND GUSTING TO 30 KNOTS THIS FRIDAY EVENING
  SHIFTS TO A WEST WIND GUSTING TO 30 KT BY MIDDAY SATURDAY.

* SEAS...GENERALLY 3 TO 6 FEET MAY BRIEFLY INCREASE TO 8 FEET FOR
  A TIME TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
095 
WHUS71 KPHI 030851
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 AM EST SAT MAR 3 2012

ANZ430-431-450>455-032100-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-120304T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
351 AM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS THIS
  MORNING...BECOMING WEST THIS AFTERNOON. WEST WINDS 15 TO 20
  KNOTS WITH GUSTS TO 25 KNOTS TONIGHT.

* SEAS...5 TO 8 FEET ON THE OCEAN AND 2 TO 5 FEET ON DELAWARE BAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
784 
WHUS71 KPHI 031536
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1036 AM EST SAT MAR 3 2012

ANZ430-431-450>455-040415-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-120304T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1036 AM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS
  EARLY...BECOMING WEST THIS AFTERNOON AND TONIGHT.

* SEAS...5 TO 8 FEET ON THE OCEAN AND 2 TO 5 FEET ON DELAWARE BAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
548 
WHUS71 KPHI 032049
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EST SAT MAR 3 2012

ANZ430-431-450>455-041000-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-120304T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
349 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 25 KT...BECOMING
  NORTHWEST OVERNIGHT.

* SEAS...4 TO 7 FEET ON THE OCEAN AND 1 TO 3 FEET ON DELAWARE BAY.

* TIMING...WINDS MAY DIMINISH SOONER ON THE DELAWARE BAY AND THE
  SOUTHERN NEW JERSEY AND DELAWARE COASTAL WATERS...WHILE WINDS MAY
  REMAIN ELEVATED LONGER ALONG THE CENTRAL AND NORTHERN NEW JERSEY
  COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
696 
WHUS71 KPHI 040106
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EST SAT MAR 3 2012

ANZ430-431-040215-
/O.CAN.KPHI.SC.Y.0033.000000T0000Z-120304T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
806 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS ARE NO LONGER EXPECTED TO GUST TO ADVISORY STRENGTH. 
THEREFORE, THE ADVISORY HAS BEEN CANCELLED.

$$

ANZ450>455-041200-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-120304T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
806 PM EST SAT MAR 3 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...WEST 10 TO 15 KT WITH GUSTS TO AROUND 20 KT.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS HAVE ALREADY DROPPED BELOW ADVISORY CRITERIA.
  SEAS ARE DIMINISHING AND ARE EXPECTED TO DROP BELOW CRITERIA
  LATER TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL...SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$

RPW
664 
WHUS71 KPHI 040818
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EST SUN MAR 4 2012

ANZ450>455-041200-
/O.CON.KPHI.SC.Y.0033.000000T0000Z-120304T1200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
318 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...3 TO 5 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL...SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

&&

$$
842 
WHUS71 KPHI 041140
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
640 AM EST SUN MAR 4 2012

ANZ450>455-042345-
/O.CAN.KPHI.SC.Y.0033.000000T0000Z-120304T1200Z/
/O.NEW.KPHI.SC.Y.0034.120304T2300Z-120305T0900Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
640 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM EST MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR LATER THIS EVENING AND
  DURING THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A
SMALL VESSEL...SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ431-042345-
/O.NEW.KPHI.SC.Y.0034.120304T2300Z-120305T0900Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
640 AM EST SUN MAR 4 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 4 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
4 AM EST MONDAY.

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...2 TO 3 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR LATER THIS EVENING AND
  DURING THE OVERNIGHT HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Mar 2, 3:36 AM EST, 20 minutes earlier.

Area forecast discussion, Mar 2, 3:36 AM EST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 AM EST FRI MAR 2 2012

.SYNOPSIS...
WEAK HIGH PRESSURE WILL REMAIN OVER THE REGION TODAY BEFORE MOVING
EASTWARD. A DEVELOPING AREA OF LOW PRESSURE OVER THE PLAINS WILL
THEN MOVE NORTHEASTWARD INTO SOUTHEASTERN CANADA THROUGH SATURDAY.
AS THE LOW PROGRESSES, A WARM FRONT WILL CROSS THE AREA TODAY,
FOLLOWED BY A STRONG COLD FRONT SATURDAY AFTERNOON. A SECOND COLD
FRONT WILL SWEEP ACROSS THE REGION ON SUNDAY WHICH WILL USHER IN
MUCH COLDER AIR. THERE IS A CHANCE OF SOME ADDITIONAL
PRECIPITATION ON MONDAY, FOLLOWED BY A LARGE AREA OF HIGH PRESSURE
WHICH WILL BRING DRY WEATHER AND WARMING TEMPERATURES FOR THE
BALANCE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AT 300 AM, TEMPERATURES WERE GENERALLY IN THE 30S IN OUR REGION WITH
LINGERING CLOUDS OVER THE POCONOS AND NORTHERN NEW JERSEY.
ADDITIONAL CLOUDS WERE MOVING OFF THE OCEAN IN THE DEVELOPING
EASTERLY FLOW. THE CLOUDS ARE EXPECTED TO OVERSPREAD MUCH OF NEW
JERSEY THIS MORNING AND THEY SHOULD ALSO MAKE THEIR WAY OVER PARTS
OF EASTERN PENNSYLVANIA AND THE UPPER DELMARVA REGION.

THE STRATOCUMULUS MAY LINGER THROUGH MUCH OF THE MORNING AND INTO
THE AFTERNOON IN SPOTS. MEANWHILE, HIGH CLOUDS SHOULD BE ON THE
INCREASE FROM THE WEST AND SOUTH.

AN IMPULSE WILL LIFT NORTHEASTWARD IN THE MID LEVEL FLOW TODAY AND
IT SHOULD APPROACH OUR REGION TOWARD EVENING. THE LEADING EDGE OF
THE RAIN ASSOCIATED WITH THE SYSTEM MAY BEGIN TO SPREAD INTO OUR
WESTERN AND SOUTHERN COUNTIES LATE IN THE AFTERNOON.

TEMPERATURES SHOULD RISE INTO THE 40S IN OUR NORTHERN COUNTIES TODAY
AND INTO THE LOWER AND MIDDLE 50S ELSEWHERE WITH AN EAST TO
SOUTHEAST WIND.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
A FAIRLY ROBUST MID LEVEL IMPULSE IS FORECAST TO LIFT OVER OUR
REGION FROM THE SOUTHWEST THIS EVENING. THE FEATURE SHOULD BE
ACCOMPANIED BY STRONG WARM ADVECTION AND STRONG LIFT. AS A RESULT,
RAIN IS EXPECTED TO OVERSPREAD OUR REGION EARLY THIS EVENING. THE
RAIN MAY BECOME MODERATE TO HEAVY FOR A TIME THIS EVENING AND THERE
MAY BE SCATTERED THUNDER.

THE POTENTIAL FOR MODERATE TO HEAVY RAIN AND SCATTERED THUNDER MAY
LIFT TO OUR NORTHEAST LATE TONIGHT. HOWEVER, LINGERING RAIN IS
ANTICIPATED THROUGH THE BALANCE OF THE NIGHT.

MUCH OF OUR REGION IS EXPECTED TO PICK UP A THIRD TO A HALF INCH OF
RAIN TONIGHT, WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

WITH THE CLOUD COVER AND THE WARM ADVECTION, TEMPERATURES ARE
ANTICIPATED TO RISE A BIT DURING THE NIGHT. THE SURFACE WIND IS
FORECAST TO VEER FROM THE SOUTHEAST TO THE SOUTHWEST AT MOST
LOCATIONS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE EXTENDD PD WILL BEGIN WITH THE AREA BEING IMPACTED BY RAIN
FROM LOW PRESSURE OVER SOUTHEASTERN CANADA. AS SATURDAY
PROGRESSES, A STRONG COLD FRONT WILL CROSS THE REGION FROM THE
WEST DURG THE AFTN HOURS. THE TREND OF THE 02/00Z MDL CYCLE HAS
BEEN TO SPEED UP THE CFP ON SATURDAY AN IT NOW APPEARS THAT THE
SIGNIFICANT WX SHOULD BE OVER WITH BY LATE AFTN. AS HAS BEEN THE
CASE FOR SEVERAL DAYS NOW, THE ECMWF CONTINUES TO BE THE SLOWEST
SOLN WRT THE FRONT. IT WOULD LINGER SOME PRECIP THROUGH 00Z
SUNDAY, MAINLY OVER ERN SECTIONS. THE ECMWF IS THE OUTLIER IN THIS
RESPECT, BUT IT CERTAINLY CAN NOT BE RULED OUT. FOR NOW, WILL
CONTINUE TO SUPPORT THE CONSENSUS SOLN OF THE FASTER TIMING, BUT
WILL MAINTAIN SOME LOW POPS OVER ERN AREAS THRU 04/00Z TO ACCOUNT
FOR THE ECMWF.

ADDITIONALLY, WITH TEMPS MAKING A RUN AT OR EXCEEDING 60 DEGREES
AND DECENT SW TO W FLOW AHEAD OF THE FRONT COUPLED WITH THE FRONT
THAT THE CFP WILL BE COMING THRU AT A FAVORABLE TIME OF THE DAY,
SOME THUNDER CAN NOT BE RULED OUT, WITH THE BEST CHCS OVER THE S.
WHILE ENVIRONMENTAL CONDS ARE NOT ALL THAT FAVORABLE FOR THUNDER
THE POSSIBILITY IS THERE.

BEHIND THE FRONT, THE MDLS ARE STILL HAVING SOME DIFFICULTIES AS
TO WHAT HAPPENS NEXT. THE GFS STALLS THE FRONT WELL TO OUR S,
DEVELOPS A LOW ON IT AND MOVES THE LOW WELL OUT TO SEA SATURDAY
NIGHT INTO SUNDAY. IT THEN BRINGS A SECONDARY COLD FRONT THROUGH
ON SUNDAY AND A LARGE H5 TROF THEN MOVES OVER THE ERN CONUS. IT
HAS VIRTUALLY ELIMINATED THE SECOND LOW FOR SUNDAY NIGHT INTO
MONDAY AND THIS PD IS NOW DRY.

THE CMC IS SIMILAR TO THE GFS IN THAT IT STALLS THE FRONT WELL TO
THE S AND DEVELOPS THE LOW THAT MOVES WELL OUT TO SEA SAT NIGHT
INTO SUNDAY. IT ALSO BRINGS THE SECONDARY CFP ON SUNDAY. HOWEVER IT
BRINGS A MUCH STRONGER LOW ACRS THE AREA WITH PRECIP ON MONDAY.

THE ECMWF, AS IT HAS BEEN DOING FOR SEVERAL DAYS, STALLS THE FRONT
CLOSER TO THE COAST. IT IS, THEREFORE CLOSER TO THE COAST AS WELL
WITH THE LOW THAT DEVELOPS. WHILE IT WOULD STILL BE A MISS FOR
MOST LOCATIONS IT WOULD INDICATE SOME PRECIP FOR THE EXTREME SRN
AND ERN SECTIONS ON SUNDAY. IT IS MUCH WEAKER THAN THE CMC BUT HAS
AT LEAST SOME SORT OF FEATURE MOVG ACRS ON MONDAY. THE UKMET IS
CLOSER TO THE ECMWF SOLN WITH ITS PRECIP SHIELD ON SUNDAY. SO
WHILE THE ECMWF IS A CLEAR OUTLIER, IT DOES HAVE AT LEAST SOME
DEGREE OF SUPPORT FROM THE UKMET.

FOR NOW, WILL JUST GO WITH SCHC POPS AND SEE WHAT LATER MDL TRENDS
DEVELOP.

BEYOND MONDAY, THE MDLS CONTINUE TO BE IN EXCELLENT AGREEMENT THAT
A LARGE AREA OF HIGH PRESSURE WILL BUILD IN BRINGING DRY WX AND
WARMING TEMPS FOR THE BALANCE OF THE WEEK.

TEMPS WILL START OFF QUITE WARM, WHERE THE CAN BE 10-15 DEGREES
ABOVE NRML ON SATURDAY, AHEAD OF THE CDFNT. THEY WILL DROP TO
AROUND TO SLIGHTLY ABV NRML ON SUNDAY BEHIND THE FIRST CDFNT AND
THEN WILL DROP 5-10 DEGREES BELOW NRML ON MONDAY AND TUESDAY
BEHIND THE SECONDARY CDFNT. TEMPS WILL REBOUND QUITE NICELY BY
MIDWEEK AS THE HIGH BEGINS TO SHIFT EWD AND THE WINDS BECOME MORE SWLY.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

THE FIRST PROBLEM OF THE DAY IS THE DECK OF STRATOCUMULUS DRIFTING
EASTWARD OFF THE OCEAN. CLOUD BASES APPEAR TO BE GENERALLY IN THE
2000 TO 3500 FOOT RANGE. WITH A DEVELOPING EASTERLY FLOW, IT APPEARS
AS THOUGH THE CLOUDS SHOULD MAKE THEIR WAY ACROSS NEW JERSEY AND
INTO EASTERN PENNSYLVANIA AND NORTHERN DELAWARE THIS MORNING. AS A
RESULT, WE HAVE INCLUDED THEIR MENTION FOR ALL EIGHT OF OUR TAF
SITES.

THE CLOUDS MAY LINGER THROUGH THE MORNING AND INTO THE AFTERNOON IN
SPOTS. THE BASES SHOULD LIFT GRADUALLY DURING THE LATE MORNING AND
AFTERNOON.

RAIN IS EXPECTED TO OVERSPREAD OUR REGION FROM THE SOUTHWEST LATE IN
THE DAY. CONDITIONS ARE FORECAST TO DETERIORATE RAPIDLY BETWEEN
ABOUT 2300Z AND 0100Z. A PERIOD OF MODERATE TO HEAVY RAIN IS
EXPECTED THIS EVENING ALONG WITH SCATTERED THUNDER. LIGHT RAIN
SHOULD LINGER LATE TONIGHT ALONG WITH IFR CONDITIONS.

FOLLOWING A LIGHT NORTHEAST TO EAST WIND THIS MORNING, THE WIND
DIRECTION SHOULD FAVOR THE EAST AND SOUTHEAST FOR THIS AFTERNOON
INTO TONIGHT, WITH SPEEDS MAINLY AROUND 8 TO 10 KNOTS.

OUTLOOK...
LOWER CIGS AND VSBYS ARE EXPECTED FOR THE START OF THE PD, BUT
WILL IMPROVE TO VFR BEHIND A COLD FROPA ON SAT AFTN. THERE COULD
BE SOME GUSTY WINDS AND EVEN SOME THUNDER WITH THE FROPA. EXPECT
VFR FOR SATURDAY NIGHT AND MOST OF SUNDAY BEFORE A SECONDARY CDFNT
PASSES THRU LATER SUNDAY. EVEN THOUGH THIS FRONT IS EXPECTED TO BE
DRY, THERE COULD BE SOME LWR CIGS WITH IT AS WELL AS GUSTY WINDS.
THERE IS SOME UNCERTAINTY AS TO WHETHER KACY WOULD BE IMPACTED BY
SOME PRECIP FROM A STORM OFF THE COAST ON SUNDAY. ADDITIONALLY, A
WK LOW MAY IMPACT THE REGION ON MONDAY, BUT EXACTLY HOW STRONG
THIS SYS WILL BE AND WHAT IMPACTS IT WILL HAVE ARE NOT CERTAIN.
STRONG HIGH PRESSURE WILL BUILD IN LATER MONDAY FOR THE BALANCE OF
THE WEEK AND DRY WX AND VFR WILL PREVAIL.

&&

.MARINE...

A NORTHEAST TO EAST WIND THIS MORNING SHOULD BECOME SOUTHEAST FOR
THIS AFTERNOON AND THIS EVENING, THEN SOUTH OVERNIGHT. SPEEDS ARE
FORECAST TO BE MAINLY IN THE 10 TO 20 KNOT RANGE.

WITH THE ONSHORE FLOW TODAY, WE HAVE DECIDED TO GO A LITTLE HIGHER
THAN THE GUIDANCE FOR OUR OCEAN WAVE HEIGHT FORECAST. AS A RESULT,
WE WILL EXTEND THE SMALL CRAFT ADVISORY FOR OUR OCEAN WATERS THROUGH
TODAY AND INTO TONIGHT AND SATURDAY.

WIND GUSTS MAY BEGIN TO INCREASE TO 25 KNOTS OR GREATER ON OUR OCEAN
WATERS AND ON DELAWARE BAY TONIGHT. WE WILL BEGIN A SMALL CRAFT
ADVISORY FOR DELAWARE BAY AT MIDNIGHT.

OUTLOOK...
SWLY WINDS WILL INCREASE ON SATURDAY IN ADVANCE OF A STRONG CDFNT
AND SEAS WILL RISE AS WELL AND REMAIN ELEVATED AS WINDS SHIFT TO
THE NW BEHIND THE FRONT. A SECOND COLD FRONT WILL PASS THROUGH
LATER SUNDAY AND WINDS WILL GUST AGAIN. WILL EXTEND THE SCA INTO
SAT EVE AND ITS PSBL IT WILL HAVE TO BE EXTENDED INTO SAT NIGHT OR
EVEN FURTHER WITH LATER FCSTS AS WINDS AND SEAS MAY REMAIN
ELEVATED. HIGH PRESSURE THEN BUILDS IN FOR EARLY NEXT WEEK AND
BOTH WINDS AND SEAS SHOULD SETTLE DOWN.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST SATURDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 PM EST
     SATURDAY FOR ANZ430-431.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...IOVINO
SHORT TERM...IOVINO
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...IOVINO/NIERENBERG
Hazardous weather outlook, Mar 1, 3:41 PM EST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 PM EST THU MAR 1 2012

NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-022100-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
341 PM EST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-022100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
341 PM EST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW THUNDERSTORMS FRIDAY NIGHT AND SATURDAY MAY PRODUCE ENOUGH
RAINFALL TO CAUSE LOCALIZED FLOODING OF SMALL STREAMS OR URBAN
AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-022100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
341 PM EST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 9:40 PM ESTSmall Craft Advisory for Hazardous SeasPHI6 hr
Mar 2, 5:14 PM ESTSpecial Weather StatementPHIKent, New Castle, Sussex91 min

Nearby

Small Craft Advisories in New Jersey, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.